# SDR USAASB00325

- Difficulty date: November 22, 2000
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Condition: Overserviced
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, W
- Precautionary procedure: A

## Discrepancy

PIT - FLT 9550 - AIRCRAFT WAS ON A TEST HOP AFTER A MAINTENANCE CHECK, WHEN JUST AFTER TAKEOFF, A SMALL AMOUNT OF SMOKE WAS NOTED IN THE COCKPIT.  FLIGHT RETURNED TO FIELD AT PIT WITHIN MINUTES OF TAKEOFF.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE ACM OVERSERVICED.  RESERVICED ACM. OPS CHECK GOOD.  NO SMOKE OR ODOR NOTED.  (M)
